Processing math: 100%
Toggle navigation
Armin Schikorra
Home
Publications
Lecture Notes
Teaching
Undergraduate Projects
Funding
Contact
On the Calderon-Zygmund property of Riesz-transform type operators arising in nonlocal equations
Sasikarn Yeepo, Wicharn Lewkeeratiyutkul, Sujin Khomrutai, Armin Schikorra
Abstract
Publication
Comm.Pure Applied Anal.
2021, 20(9): 2915-2939
Date
July, 2020
Links
arXiv
Journal
←
Minimal
W
s
,
n
/
s
-harmonic maps in homotopy classes
Weak Limits of Fractional Sobolev Homeomorphisms are Almost Injective: A Note
→